# SDR 05FDEA00201

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 63,039 hours, 21,941 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 9007M61G08
- Condition: Debonded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE RIGHT T/R NR 4 BLOCKER DOOR BROKE.  REMOVED AND REPLACED NR 3 RIGHT  T/R NR 4 BLOCKER DOOR IAW MD-10-10 MM 78-32-06-2.
